CSpace
紧黎曼面上一类线丛截面空间的基
王世坤1; 张会平2
2007
Source Publication数学学报
ISSN0583-1431
Volume050Issue:001Pages:1
Abstract对于亏格g≥1的紧Riemann曲面M1本文运用Riemann-Roch定理,证明了其上线丛L^λ(M)的某类截面空间非空集,并利用Theta函数和素形式构造出这类截面空间的一组基.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47218
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国人民大学
Recommended Citation
GB/T 7714
王世坤,张会平. 紧黎曼面上一类线丛截面空间的基[J]. 数学学报,2007,050(001):1.
APA 王世坤,&张会平.(2007).紧黎曼面上一类线丛截面空间的基.数学学报,050(001),1.
MLA 王世坤,et al."紧黎曼面上一类线丛截面空间的基".数学学报 050.001(2007):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王世坤]'s Articles
[张会平]'s Articles
Baidu academic
Similar articles in Baidu academic
[王世坤]'s Articles
[张会平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王世坤]'s Articles
[张会平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.